# SDR EY2R9600242

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Propeller: Mcauly 3AF32C*
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: C4902
- Condition: Corroded
- Location: Prop Assy
- Part time: 4,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY NUT IS CORRODED
